# SDR DXTA200803114

- Difficulty date: June 12, 2008
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK431
- Aircraft time: 1,647 hours, 1,514 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 45AS48008015
- Condition: Failed
- Location: Fuel System
- Part time: 1,647 hours, 1,514 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BOOST PUMP LIGHT ILLUMINATED WHILE ACFT WAS IN CRUISE AT FL 350. CREW DID NOT NOTICE IF RT FUEL LOW PRESS FAILURE LIGHT ON ANNUNICATOR PANEL ILLUMINATED MOMENTARILY OR NOT. PERFORMED CHECKLIST FOR JET PUMP FAILURE. INSTALLED A NEW LOW FUEL PRESSURE SWITCH. OPS AND LEAK CHECKS WERE SATISFACTORY AT THIS TIME. ALL WORK WAS ACCOMPLISHED IAW MM 28-21-00-201.
